# SDR IPXA10558367

- Difficulty date: January 22, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 537-542
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, MAIN CARGO BAY INTERIOR BS 537 TO 542 RBL 44 WL 208 CARGO TRACK FLANGE AND TRACK WELL IS CORRODED.  REMOVED CORROSION FROM MCB CARGO BAY TRACK FLANGE AND TRACK WELL SEAT TRACK TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-52-1A REPLACED SEAT TRACK IAW SRM 51-40-02-0G.
